Skip to Main Content
Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A note on Poisson’s integral


Author: R. J. Duffin
Journal: Quart. Appl. Math. 15 (1957), 109-111
MSC: Primary 31.0X
DOI: https://doi.org/10.1090/qam/86885
MathSciNet review: 86885
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X


Additional Information

Article copyright: © Copyright 1957 American Mathematical Society